# SDR 05FDEA02175

- Difficulty date: August 2, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N381FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46615
- Aircraft time: 79,356 hours, 32,223 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK 1 INCH LONG ON LONGERON INSIDE APU COMPT STA 2050.  REPAIRED CRACK PER SRM 53-17-01 FIG 4 VOL 3, SRM 54-00-01 FIG 2B VOL 1, SRM 51-35-01 PG 1-13 VOL 2.
